Lifting Lévy processes to hyperfinite random walks

Albeverio S, Herzberg F (2006)
Bulletin des Sciences Mathématiques 130(8): 697-706.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Albeverio S, Herzberg F. Lifting Lévy processes to hyperfinite random walks. Bulletin des Sciences Mathématiques. 2006;130(8):697-706.
Albeverio, S., & Herzberg, F. (2006). Lifting Lévy processes to hyperfinite random walks. Bulletin des Sciences Mathématiques, 130(8), 697-706.
Albeverio, S., and Herzberg, F. (2006). Lifting Lévy processes to hyperfinite random walks. Bulletin des Sciences Mathématiques 130, 697-706.
Albeverio, S., & Herzberg, F., 2006. Lifting Lévy processes to hyperfinite random walks. Bulletin des Sciences Mathématiques, 130(8), p 697-706.
S. Albeverio and F. Herzberg, “Lifting Lévy processes to hyperfinite random walks”, Bulletin des Sciences Mathématiques, vol. 130, 2006, pp. 697-706.
Albeverio, S., Herzberg, F.: Lifting Lévy processes to hyperfinite random walks. Bulletin des Sciences Mathématiques. 130, 697-706 (2006).
Albeverio, S., and Herzberg, Frederik. “Lifting Lévy processes to hyperfinite random walks”. Bulletin des Sciences Mathématiques 130.8 (2006): 697-706.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar